Treatment interuption - neuropathy
Sep 24, 2005
I have been on a treatment break for the last 8 months. Viral load is 17,000 and t-cells are 500. I have had peripherial neuropathy for several years but it seems to have really gotten worse since I have been off the meds. Do you think there might be a cause and effect here? Neurotin does not seem to help and I am willing to go back on meds if that is the answer.
Response from Dr. Young
Thanks for your post.
Your situation reminds us all that not all so-called "side-effects" are due to medications. Indeed, HIV caused neuropathy long before we had antiretroviral medications.
If there isn't another identifiable cause, I'd probably go back on the medications that prevented your neuropathy. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What's The Difference Between Mouth Herpes And Mouth Blisters?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Does Gonorrhea Discharge Look Like?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
- Is There A Test For Herpes At Home?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.